# SDR DALA2023080906497

- Difficulty date: November 8, 2022
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 61,266 hours, 31,772 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 CRACKS FOUND IN LHS CONTINUITY FITTING AND RHS FRONT WINDSHIELD FRAME AT LWR CENTER POST. CORRECTIVE ACTION: REPAIRED PER 602799-14AD. (2487495)
